Hello. I've been on Azurette birth control pills for around 5 months now. About 3 weeks ago, I had a cold that was made worse by a rabbit allergy, so I ended up taking a lot of liquid Dayquil and Nyquil (The Walgreen's version). I continued taking my pills as normal, have never missed any. I usually don't start my period until the last day of placebo pills or the first day of the next pack. But this time, on the day I was supposed to start, I just had a brown discharge. Not enough to even bother with a pad or tampon. I only see it when I have to wipe after going to the bathroom. It's been like this for 3 days now. Since I've been on the pills, I've had a light period, but it's always been red. Now it's a tan-ish brown color. My boyfriend and I had sex on a couple of the days I was sick, and a few times the week after. Could the liquid Day/Ny-Quil have effected my pills? Could I be pregnant? Or did the couple weeks of taking that stuff have just messed with my period? Please Help.
That's what I thought. I was just worried because I had taken a lotttt of the liquid stuff. I mean, I took the proper dosage, but about 3 bottles of the Dayquil and 2 of the Nyquil. I was just worried that taking it for so long may have affected me.
I now the discharge has stopped, but I haven't gotten any real period. :/